# SDR 20001103SH009

- Difficulty date: October 3, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N971LL
- Make and model: Beech B300
- Aircraft serial: FL267
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 1013810125
- Part serial: 0833A
- Condition: Failed
- Location: Brake De-Ice
- Part time: 305 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE DE-ICE VALVE FAILED IN ''ON'' POSITION.  (X)
